Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | H | I | K | M | T | W
Number of items: 20.

B

Berkeley, George, Mikhailov, Alexander V., Xenitidis, Pavlos (2016) Darboux transformations with tetrahedral reduction group and related integrable systems. Journal of Mathematical Physics, 57 (9). ISSN 0022-2488. (doi:10.1063/1.4962803)
[img]
Preview

Bei, Francesco, Waterstraat, Nils (2015) On the space of connections having non-trivial twisted harmonic spinors. Journal of Mathematical Physics, . 093505. ISSN 0022-2488. (doi:10.1063/1.4931368)
[img]
Preview

Battye, Richard A., Gibbons, Gary W., Rychenkova, Paulina, Sutcliffe, Paul M. (2003) Polyhedral scattering of fundamental monopoles. Journal of Mathematical Physics, 44 (8). pp. 3532-3542. ISSN 0022-2488. (doi:10.1063/1.1584208) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Baez, John C., Ody, Michael S., Richter, William (1995) Topological Aspects of Spin and Statistics in Nonlinear Sigma-Models. Journal of Mathematical Physics, 36 (1). pp. 247-257. ISSN 0022-2488. (doi:10.1063/1.531304) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

C

Clarkson, Peter (2003) The fourth Painlevé equation and associated special polynomials. Journal of Mathematical Physics, 44 (11). pp. 5350-5374. ISSN 0022-2488. (doi:10.1063/1.1603958) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Houghton, Conor J, Krusch, Steffen (2001) Folding in the Skyrme Model. Journal of Mathematical Physics, 42 . pp. 4079-4100. ISSN 0022-2488. (doi:10.1063/1.1388199)
[img]
Preview

Houghton, Conor J, Sutcliffe, Paul M. (1997) SU(N) monopoles and Platonic symmetry. Journal of Mathematical Physics, 38 (11). pp. 5576-5589. ISSN 0022-2488. (doi:10.1063/1.532152) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Haberichter, Mareike, MacKenzie, Richard, Paranjape, Manu, Ung, Yvan (2016) Tunneling decay of false domain walls: the silence of the lambs. Journal of Mathematical Physics, 57 . ISSN 0022-2488. E-ISSN 1029-8479. (doi:10.1063/1.4947263)
[img]
Preview
[img]
Preview

I

Ioannidou, Theodora., Sutcliffe, Paul M. (1999) Monopoles and harmonic maps. Journal of Mathematical Physics, 40 (11). pp. 5440-5455. ISSN 0022-2488. (doi:10.1063/1.533038) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ioannidou, Theodora., Piette, Bernard, Zakrzewski, Wojtek (1999) SU(N) skyrmions and harmonic maps. Journal of Mathematical Physics, 40 (12). pp. 6353-6365. ISSN 0022-2488. (doi:10.1063/1.533097) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ioannidou, Theodora., Piette, Bernard, Zakrzewski, Wojtek (1999) Spherically symmetric solutions of the SU(N) Skyrme models. Journal of Mathematical Physics, 40 (12). pp. 6223-6233. ISSN 0022-2488. (doi:10.1063/1.533088) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Krusch, Steffen, Cockburn, Alexander, Muhamed, Abera Ayalew (2017) Dynamics of vortices with magnetic impurities. Journal of Mathematical Physics, 58 . 063509. ISSN 0022-2488. E-ISSN 1089-7658. (doi:10.1063/1.4984980)
[img]
Preview
[img]

Krusch, Steffen, Speight, J.Martin (2010) Exact moduli space metrics for hyperbolic vortex polygons. Journal of Mathematical Physics, 51 (2). 022304-022316. ISSN 0022-2488. (doi:10.1063/1.3277189)
[img]
Preview

Krusch, Steffen, Muhamed, Abera A (2015) Moduli Spaces of Lumps on Real Projective Space. Journal of Mathematical Physics, 56 (8). 082901. ISSN 0022-2488. (doi:10.1063/1.4928925)
[img]
Preview

Konstantinou-Rizos, S., Mikhailov, A. V., Xenitidis, Pavlos (2015) Reduction groups and related integrable difference systems of nonlinear Schrödinger type. Journal of Mathematical Physics, 56 (8). 082701. ISSN 0022-2488. (doi:10.1063/1.4928048) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Konstantinou-Rizos, Sotiris, Kouloukas, Theodoros (2018) A noncommutative discrete potential KdV lift. Journal of Mathematical Physics, 59 (6). ISSN 0022-2488. (doi:10.1063/1.5041947)
[img]
Preview

M

Mikhailov, Alexander V., Papamikos, Georgios, Wang, Jing Ping (2014) Darboux transformation with dihedral reduction group. Journal of Mathematical Physics, 55 (11). p. 113507. ISSN 0022-2488. (doi:10.1063/1.4901224)
[img]
Preview

T

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2001) A family of integrable nonlinear equations of hyperbolic type. Journal of Mathematical Physics, 42 (12). p. 5762. ISSN 0022-2488. (doi:10.1063/1.1416488) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

W

Wang, Jing Ping (2009) Lenard scheme for two-dimensional periodic Volterra chain. Journal of Mathematical Physics, 50 (2). 023506. ISSN 0022-2488. (doi:10.1063/1.3054921) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Wang, Jing Ping (2006) On the structure of (2+1)-dimensional commutative and noncommutative integrable equations. Journal of Mathematical Physics, 47 (11). p. 113508. ISSN 0022-2488. (doi:10.1063/1.2375032)
[img]
Preview

This list was generated on Wed Dec 11 23:53:01 2019 GMT.